# SDR REXA2013122902423

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 21,092 hours, 18,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT HAS NO FLASHING LIGHT SHOWING CHARGED.  REPLACED FLASHLIGHT BATTERY IAW AMM 25-61-00. OPS CHECKED GOOD.
